# SDR DALA2025072105469

- Difficulty date: July 16, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N3757D
- Make and model: Boeing 737832
- Aircraft serial: 30813
- Aircraft time: 76,037 hours, 28,975 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1086793) LH NO. 3 FLIGHT COMPARTMENT WINDOW FRAME LOWER FWD CORNER CRACKED. REPAIRED PER ERA 627247-14AD.
